Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 303, Number 2

All articles in this issue are freely accessible.

Homogeneous random measures and a weak order for the excessive measures of a Markov process
P. J. Fitzsimmons.
Trans. Amer. Math. Soc. 303 (1987), 431-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902778
Semistability at $∞$, $∞$-ended groups and group cohomology
Michael L. Mihalik.
Trans. Amer. Math. Soc. 303 (1987), 479-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902779
The asymptotic behavior of the solutions of degenerate parabolic equations
Catherine Bandle, M. A. Pozio and Alberto Tesei.
Trans. Amer. Math. Soc. 303 (1987), 487-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902780
Squares of conjugacy classes in the infinite symmetric groups
Manfred Droste.
Trans. Amer. Math. Soc. 303 (1987), 503-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902781
A smooth variational principle with applications to subdifferentiability and to differentiability of convex functions
J. M. Borwein and D. Preiss.
Trans. Amer. Math. Soc. 303 (1987), 517-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902782
Conjugacy classes in algebraic monoids
Mohan S. Putcha.
Trans. Amer. Math. Soc. 303 (1987), 529-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902783
Nil $K$-theory maps to cyclic homology
Charles A. Weibel.
Trans. Amer. Math. Soc. 303 (1987), 541-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902784
Hyperarithmetical index sets in recursion theory
Steffen Lempp.
Trans. Amer. Math. Soc. 303 (1987), 559-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902785
Singularly perturbed Dirichlet problems with subquadratic nonlinearities
Albert J. DeSanti.
Trans. Amer. Math. Soc. 303 (1987), 585-593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902786
$p$-ranks and automorphism groups of algebraic curves
Shōichi Nakajima.
Trans. Amer. Math. Soc. 303 (1987), 595-607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902787
On weak continuity and the Hodge decomposition
Joel W. Robbin, Robert C. Rogers and Blake Temple.
Trans. Amer. Math. Soc. 303 (1987), 609-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902788
Towers and injective cohomology algebras
Paul Goerss and Larry Smith.
Trans. Amer. Math. Soc. 303 (1987), 619-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902789
$K_{l+1}$-free graphs: asymptotic structure and a $0$-$1$ law
Ph. G. Kolaitis, H. J. Prömel and B. L. Rothschild.
Trans. Amer. Math. Soc. 303 (1987), 637-671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902790
The Radon-Nikodým property and the Kreĭn-Milman property are equivalent for strongly regular sets
Walter Schachermayer.
Trans. Amer. Math. Soc. 303 (1987), 673-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902791
Branched coverings of $2$-complexes and diagrammatic reducibility
S. M. Gersten.
Trans. Amer. Math. Soc. 303 (1987), 689-706
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902792
Group actions on the complex projective plane
Dariusz M. Wilczyński.
Trans. Amer. Math. Soc. 303 (1987), 707-731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902793
Nilpotent spaces of sections
Jesper Michael Møller.
Trans. Amer. Math. Soc. 303 (1987), 733-741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902794
A finiteness theorem in the Galois cohomology of algebraic number fields
Wayne Raskind.
Trans. Amer. Math. Soc. 303 (1987), 743-749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902795
An operator-theoretic formulation of asynchronous exponential growth
G. F. Webb.
Trans. Amer. Math. Soc. 303 (1987), 751-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902796
Pure subgroups of torsion-free groups
Paul Hill and Charles Megibben.
Trans. Amer. Math. Soc. 303 (1987), 765-778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902797
Quasi $F$-covers of Tychonoff spaces
M. Henriksen, J. Vermeer and R. G. Woods.
Trans. Amer. Math. Soc. 303 (1987), 779-803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902798
Rings of differential operators on invariant rings of tori
Ian M. Musson.
Trans. Amer. Math. Soc. 303 (1987), 805-827
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 902799